How To Deal With Acne Caused By Using The Wrong Skincare?
at night doctorrnrnI want to ask, about 2 weeks ago I used a facial treatment from a beauty clinic because they said it can remove blackheads and brighten (my skin type is oily and blackheads). Initially there were no problems, but after 3/4 days (sorry I forgot) tbtb my face is red but it looks like small pimples. And it’s not just a little, almost all over my face. Besides that, I’m also taking TB medicine, is the rash caused by the skincare I’m using or does it have something to do with TB medicine? What’s the solution? Please answer because I’m a little stressed with my face problem😂😂. Thanks in advance🙏🙏
Hello Fadhilah, Thank you for your question on HealthReplies.com
The possible causes of pimples on your face are:
Allergy to cosmetic products that you use during facial treatment
Drug side effects, such as TB drug side effects
Lack of facial hygiene
Hormonal imbalance during menstruation, puberty, and menopause
Exposure to air and dust pollution
To find out the cause, you should consult a dermatologist, so that the doctor can directly observe your facial skin that has pimples, because if your face has pimples due to side effects of TB drugs, the doctor will give you antihistamines first, and the medication will continue, but if the antihistamines can't work, the doctor will give you an antihistamine. To get rid of pimples and itching on the face, all TB drugs are stopped until the itching and redness of the skin disappear.
Some things you can try to solve the problem on your face:
Diligently clean the face
Use a soap or facial cleanser that is gentle, unscented, and does not contain harsh antiseptics
Avoid using cosmetic products carelessly and changing
Don't wash your face too often, just 2x/day
Drink a lot of water
eat nutritious foods.
Thank you, hopefully useful. dr. Nurmarwiyah